Convergence of two-dimensional hypergeometric series for algebraic functions : научное издание | Научно-инновационный портал СФУ

Convergence of two-dimensional hypergeometric series for algebraic functions : научное издание

Тип публикации: статья из журнала

Год издания: 2020

Идентификатор DOI: 10.1080/10652469.2020.1756794

Ключевые слова: hypergeometric series, algebraic equations, horn-kapranov parameterization, amoeba, 32a07, 33c70

Аннотация: Description of convergence domains for multiple power series is a quite difficult problem. In 1889 J.Horn showed that the case of hypergeomteric series is more favourable. He found a parameterization formula for surfaces of conjugative radii of such series. But until recently almost nothing was known about the description of convergence domains in terms of functional inequalities rho(j)(vertical bar a(1)vertical bar,..., vertical bar a(m)vertical bar)

Ссылки на полный текст

Издание

Журнал: INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS

Выпуск журнала: Vol. 31, Is. 10

Номера страниц: 838-855

ISSN журнала: 10652469

Место издания: ABINGDON

Издатель: TAYLOR & FRANCIS LTD

Авторы

  • Cherepanskiy A.N. (Siberian Fed Univ, Inst Math & Comp Sci, Pr Svobodnyi 79, Krasnoyarsk, Russia)
  • Tsikh A.K. (Siberian Fed Univ, Inst Math & Comp Sci, Pr Svobodnyi 79, Krasnoyarsk, Russia)

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.